# SDR AALA20100227MIA02

- Difficulty date: February 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 37,528 hours, 5,184 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 22 EMERGENCY EXIT LIGHTS INOPERATIVE.  SECURED CONNECTOR FOR ROW 22 EMERGENCY EXIT LIGHTS.  OPS CHECKED NORMAL.
